| Model Number |
PCF-H180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, the colonovideoscope exhibited foreign material in the nozzle.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 13 years since the subject device was manufactured.Based on the results of the investigation and the information provided, it could not be determined what the foreign material was.There was no damage to the area where the foreign material was detected, and there were no deviations identified with the reprocessing performed.Therefore, the cause of the material remaining in the device could not be determined.The event can be detected/prevented by following the instructions for use which state: ifu states that detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.